# SDR FDEA201101060036

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Gouged
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION 7 INCHES AFT OF FR 87 BETWEEN STR 4 LT AND STR 5 LT FUSELAGE SKIN FINGER DOUBLER HAS A GOUGE, .010 IN DEPTH X 0.25 INCH WIDTH X 0.25 INCH LENGTH APPROX.  BLENDED GOUGE ON FUSELAGE TAIL SECTION 7" AFT OF FR 87 BETWEEN STR 4L AND 5L IAW SRM 51-73-10, PG 209, PARA F.  CHECKED LIMITS BEFORE 0.198 AFTER 0.158, LOSS 0.036.  WITHIN LIMITS IAW SRM 53-19-12, FIG 102, PARA 5.  REPROTECTED ARE IAW SRM  51-21-10, PG 2, PARA 2, 51-75-10, PG 204, PARA 4 AND PG 225, PARA 10C.
